Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 67, NWS Lincoln, IL

May 20, 2012Logan County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 20, 2012, 5:38 PM CDT for Logan County, Sangamon County, Illinois. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2012, 5:38 PM CDT (22:38 UTC)
Expired
May 20, 2012, 6:15 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Logan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:42 PM CDTHAIL 0.75Mechanicsburg, IL
May 20, 5:55 PM CDTHAIL 0.756 S Mount Pulaski, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1773 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WUUS53 KILX 202238
SVRILX
ILC107-167-202315-
/O.NEW.KILX.SV.W.0067.120520T2238Z-120520T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CDT SUN MAY 20 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LOGAN COUNTY IN CENTRAL ILLINOIS...
  EAST CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MECHANICSBURG...OR 9 MILES EAST OF SPRINGFIELD...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...ILLIOPOLIS...DAWSON AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
      3973 8951
TIME...MOT...LOC 2238Z 237DEG 27KT 3981 8945
WIND...HAIL 60MPH 1.00IN

$$

BARNES
2 follow-up statements
705 
WWUS53 KILX 202301
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SUN MAY 20 2012

ILC107-167-202315-
/O.CON.KILX.SV.W.0067.000000T0000Z-120520T2315Z/
LOGAN IL-SANGAMON IL-
601 PM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SANGAMON AND SOUTH CENTRAL LOGAN COUNTIES UNTIL 615 PM CDT...

AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF CORNLAND...OR 18 MILES SOUTH OF LINCOLN...MOVING
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SANGAMON AND SOUTHERN
  LOGAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
      3973 8951
TIME...MOT...LOC 2301Z 237DEG 27KT 3991 8930
WIND...HAIL 60MPH 1.00IN

$$

BARNES
246 
WWUS53 KILX 202313
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT SUN MAY 20 2012

ILC107-167-202323-
/O.EXP.KILX.SV.W.0067.000000T0000Z-120520T2315Z/
LOGAN IL-SANGAMON IL-
613 PM CDT SUN MAY 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANGAMON AND
SOUTH CENTRAL LOGAN COUNTIES WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3982 8956 3998 8925 3986 8921 3983 8922
      3973 8951
TIME...MOT...LOC 2313Z 237DEG 27KT 3994 8925

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:35 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 20, 2:35 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT SUN MAY 20 2012

.DISCUSSION...
ISSUED 235 PM CDT SUN MAY 20 2012

LATEST SURFACE ANALYSIS HAD AN AREA OF LOW PRESSURE CENTERED OVER
NORTH CENTRAL WISCONSIN/EXTREME WESTERN UPPER MICHIGAN...WITH AN
ASSOCIATED COLD FRONT EXTENDING SOUTH SOUTHWEST THROUGH IOWA AND
MISSOURI INTO THE SOUTHERN PLAINS. THE PASSAGE OF THIS COLD FRONT
TONIGHT SHOULD BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE
FORECAST AREA TONIGHT...VERY POSSIBLY THE ONLY RAINFALL FOR AT
LEAST THE NEXT WEEK. ASIDE FROM PRECIPITATION CHANCES/TIMING
TONIGHT...PRIMARY FORECAST CONCERN TODAY IN THIS RATHER QUIET
WEATHER PERIOD REVOLVES AROUND TEMPERATURES.

12Z MODELS IN REASONABLE AGREEMENT OVER THE NEXT FEW DAYS IN THE
PREDOMINANTLY BENIGN WEATHER PERIOD EXPECTED. HOWEVER...
MODEL/ENSEMBLE SPREAD INCREASES SIGNIFICANTLY BY THE END OF THE
WEEK...AND RUN-TO-RUN CONSISTENCY HAS BEEN POOR. THE DISAGREEMENT
LOCALLY REVOLVES AROUND HOW STRONG THE EASTERN U.S. RIDGE WILL BE
AND IF A STRONG ENOUGH IMPULSE FLATTENS TO THE TOP OF THE RIDGE TO
DROP A FRONTAL BOUNDARY INTO THE FORECAST AREA. FOR NOW...
PRIMARILY TO MINIMIZE FORECAST FLIP-FLOP...HAVE LEANED TOWARD THE
STRONGER RIDGE/DRIER SOLUTION OF THE ECMWF. HOWEVER...EVEN THE
ECMWF IS LITTLE WEAKER WITH THE RIDGE FOR FRIDAY/SATURDAY THAN IT
HAS BEEN. SO...THE LATE WEEK FORECAST IS CERTAINLY SUBJECT TO
CHANGE.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE UPSTREAM COLD FRONT
WILL CLEAR THE FORECAST AREA TONIGHT. MUCH AS ANTICIPATED THE PAST
FEW DAYS...PRE FRONTAL SURFACE BASED CAPE VALUES HAVE CLIMBED INTO
THE 1500-2000 J/KG RANGE...BUT DEEP LAYER SHEAR IS ONLY ON THE
ORDER OF 25 KTS. THE CONVERGENCE ALONG THE COLD FRONT IS ALSO
RATHER WEAK. FOR THESE REASONS...STILL DO NOT EXPECT ORGANIZED
SEVERE WEATHER. HOWEVER...A FEW PULSE SEVERE STORMS WITH DAMAGING
WINDS AND LARGE HAIL CAN NOT BE RULED OUT GIVEN THE INSTABILITY
AND VERY STEEP LOW LEVEL LAPSE RATES. THE MOST INTENSE STORMS
SHOULD FADE BY EARLY EVENING AS DIURNAL INSTABILITY WANES.

MUCH COOLER...BUT CLOSER TO NORMAL...TEMPERATURES ARE ANTICIPATED
IN THE WAKE OF THE COLD FRONT FOR TOMORROW. THIS COOL DOWN WILL BE
SHORT LIVE HOWEVER AS AN AREA OF HIGH PRESSURE MOVES ACROSS THE
AREA AND SOUTHERLY FLOW RETURNS BY TUESDAY NIGHT. THIS WILL RESULT
IN WARMING...BUT STILL QUIET WEATHER FOR THE REST OF THE PERIOD.

LONG TERM...THURSDAY THROUGH SUNDAY...SOUTHERLY LOW LEVEL FLOW AND
BUILDING UPPER HEIGHTS SUPPORT MOSTLY QUIET AND INCREASINGLY WARM
WEATHER THROUGH THE EXTENDED RANGE OF THE FORECAST. AS MENTIONED
IN THE MODEL DISCUSSION ABOVE...STILL NEED TO KEEP AN EYE ON HOW
FAR SOUTH A MOSTLY EAST/WEST ORIENTED FRONTAL BOUNDARY TO OUR
NORTH WILL SINK AS DISTURBANCES TOP THE RIDGE. IF MODELS TREND ANY
FURTHER SOUTH WITH THE FRONT...WE WILL NEED TO INTRODUCE POPS TO
AT LEAST NORTHERN SECTIONS OF THE FORECAST AREA AND CUT
TEMPERATURES A BIT.

BAK
&&

.AVIATION...
ISSUED 1245 PM CDT SUN MAY 20 2012
GREAT AMOUNT OF MODEL VARIANCE IN THE FACE OF BLOSSOMING CU FIELD
OVER ILX TERMINALS. SWRLY WINDS BECOMING BLUSTERY...WITH GUSTS
25-30KTS. SOME MINOR RETURNS POPPING UP ON RADAR...BUT WIDESPREAD
EFFECTIVE CONVECTION HOLDING A BIT. PLENTY OF INSTABILITY OUT
THERE...BUT LIMITED MOISTURE. STILL CONCERNED ABOUT EXTENT OF
AFTERNOON CONVECTION...BUT WANT MORE THAN VCTS IN THE TAFS. HAVE
PLACED TEMPOS FOR BEST CHANCES OF TS IN PIA AND BMI...AND RA FOR
SPI AND CMI. WILL LIKELY BE A LAST MINUTE CALL WITH SCT TS THIS
EVENING. BEHIND THE FRONT...NWRLY WINDS AND THEN A QUESTION OF HOW
QUICKLY THE MVFR CIGS CONTINUE. ONCE AGAIN...LIMITED MOISTURE IS A
CONCERN...WITH MAJORITY OF MVFR CIGS MOVING WELL NORTH...CLOSER TO
THE LOW.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 20, 3:09 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT SUN MAY 20 2012

ILZ027>031-036>038-040>042-047-048-211100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
309 PM CDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT APPROACHING FROM THE WEST WILL BRING SCATTERED
THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS THIS AFTERNOON INTO
EARLY THIS EVENING. THERE IS A SLIGHT RISK THAT A FEW OF THE
THUNDERSTORMS FROM MID AFTERNOON THROUGH EARLY THIS EVENING MAY
BECOME SEVERE...CONTAINING GUSTY WINDS AND LARGE HAIL BEFORE THE
STORMS WEAKEN AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH EARLY
THIS EVENING. THE PRIMARY TIME FRAME FOR THUNDERSTORMS AND POSSIBLE
SPOTTER ACTIVATION TODAY WOULD BE FROM 300 PM UNTIL 700 PM THIS
EVENING.

ILZ043>046-049>057-061>063-066>068-071>073-211100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-
PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
309 PM CDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A COLD FRONT APPROACHING FROM THE WEST LATE TODAY WILL BRING SCATTERED
THUNDERSTORMS TO PARTS OF CENTRAL ILLINOIS THIS AFTERNOON INTO EARLY
THIS EVENING. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED
AT THIS TIME...A FEW OF THE THUNDERSTORMS FROM LATE THIS AFTERNOON
THROUGH THIS EVENING MAY CONTAIN GUSTY WINDS AND HAIL BEFORE THE
STORMS WEAKEN AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

In the hours before

Local storm report, May 20, 4:31 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             TRIVOLI                 40.69N 89.88W
05/20/2012  M0.50 INCH       PEORIA             IL   LAW ENFORCEMENT

&&

TIMTE
Special weather statement, May 20, 4:54 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT SUN MAY 20 2012

ILZ048-051-202245-
MENARD-SANGAMON-
454 PM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANGAMON AND
SOUTHEASTERN MENARD COUNTIES UNTIL 545 PM CDT...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PLEASANT PLAINS...OR 10
MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ATHENS...
  SHERMAN...
  RIVERTON...
  WILLIAMSVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...FARMINGDALE...SALISBURY...CAPITAL
AIRPORT...CANTRALL AND FANCY PRAIRIE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4006 8967 3986 8943 3975 8984 3987 8991
TIME...MOT...LOC 2154Z 235DEG 32KT 3986 8978

BARNES
Special weather statement, May 20, 5:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT SUN MAY 20 2012

ILZ041-042-048-202245-
LOGAN-MASON-MENARD-
504 PM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MASON...NORTHEASTERN
MENARD AND NORTHWESTERN LOGAN COUNTIES UNTIL 545 PM CDT...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MASON CITY...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MIDDLETOWN...

OTHER LOCATIONS AFFECTED INCLUDE...SWEETWATER AND NEW HOLLAND.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4033 8953 4012 8940 4002 8973 4018 8984
TIME...MOT...LOC 2204Z 242DEG 25KT 4015 8967

BARNES
Local storm report, May 20, 5:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
510 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             ALTAMONT                39.06N 88.75W
05/20/2012  M0.50 INCH       EFFINGHAM          IL   TRAINED SPOTTER

&&

AUTEN
Local storm report, May 20, 5:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
512 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             CHATHAM                 39.67N 89.70W
05/20/2012  M0.50 INCH       SANGAMON           IL   TRAINED SPOTTER

&&

TIMTE
Special weather statement, May 20, 5:36 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT SUN MAY 20 2012

ILZ042-051-202330-
LOGAN-SANGAMON-
536 PM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND NORTHERN SANGAMON
COUNTIES UNTIL 630 PM CDT...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSBURG TO
WILLIAMSVILLE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 4028 8915 3992 8915 3991 8954 4026 8955
TIME...MOT...LOC 2236Z 249DEG 18KT 4021 8945 3996 8949

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:00 PM CDTFlash Flood WarningILXEffingham6 hr
May 20, 4:54 PM CDTSpecial Weather StatementILXSangamon51 min
May 20, 5:04 PM CDTSpecial Weather StatementILXLogan41 min
May 20, 5:36 PM CDTSpecial Weather StatementILXLogan54 min
May 20, 5:46 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon44 min
May 20, 6:11 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell49 min
May 20, 6:56 PM CDTSpecial Weather StatementILXChampaign64 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.